Can blood pressure medicine cause your blood pressure to drop to low?

Possibly... If the blood pressure medicine is at too high a dose or if the person is very sensitive to the medicine, then the blood pressure could drop too low and symptoms could result-like dizziness, passing out, etc. To avoid this, medication is started at a low dose and titrated up slowly. Taking your blood pressure at home is helpful during this process so that you can alert your doctor to low readings. .

Related Questions

What is it in blood pressure medicine that causes a cough?

Ace Inhibitor. Ace inhibitors are the most common cause of cough with BP medications. It is caused by an elevation of bradykinin. The side effect is much more common than published numbers suggest. In rare instances angioedema or swelling of lips and larynx can result which is considered a medical emergency. Read more...

What can I do to avoid flushed red face caused by blood pressure medicine?

Flushing and BP meds. You should speak to your doctor about your problem and see if your medicine can be changed. There are a multitude of BP meds on the market and i quite certain that one can substituted for the medicine that is giving you problems. Give your physician call and get your problem resolved. Good luck. Read more...

Is it possible to ever get off blood pressure medicine? What tests need to be done to know the cause of high blood pressure?

Maybe. If you have lifestyle things you can modify like smoking, drinking, excess weight, lack of exercise or poor diet. Fixing those can possibsbly lower blood pressure. Routine test will include thyroid function and kidney functions. Read more...
Yes. Depends on cause. There are a few that are curable by surgery! other persons may control or improve, with weight loss, exercize, sodium control, dietary efforts. Read more...